How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 15255
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

I have had graves disease since I was 27years old.I had it

Customer Question

I have had graves disease since I was 27years old.I had it out 1988 sence then i have been on 150 mcg levothyroxine.my doctor has lowerd my tablets down to 125mcg that was about 8 weeks ago I have just over have a stone on iam realy worried about the wait gain but also the way I feel which is auful,I have repeatedly ask to see specialist over this but have been ignored.I do hope you can help me mrs bean.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no i have tryed phoning my doctor just being ignored mrs bean.my other medecasion hay fever thats all iam on mrs bean.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: not as far as I no.i take hay fever.iam on a rub on gel for my shoulder.fenbid forte stexerol D3 1,000.mrs bean.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Iam very worried about the way I feel because of my tablets being lowere mrs bean.
Submitted: 17 days ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 17 days ago.

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

What was your last TSH level?

Customer: replied 17 days ago.
0.03
Expert:  Dr. P. Jyoti replied 17 days ago.

At a level of .03, you have too low TSH.

That means that you have a higher than required dose of Thyroxine.

I am afraid I agree with your doctor and your dose of thyroxine requires to be lowered.

Your symptoms are not due to lowering of the thyroid, rather you are expected to feel better with this lowering of thyroxine.

You must look to other causes of your symptoms.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you are happy with my service, your 5-star rating at this time is most welcome.. If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti